Asian Journal of Mathematics and Computer Research
 

2017 - Volume 18 [Issue 2]

Contents

Original Research Article

CONE b-METRIC-LIKE SPACES OVER BANACH ALGEBRA AND FIXED POINT THEOREMS WITH APPLICATION

 

JEROLINA FERNANDEZ1* , NEERAJ MALVIYA1 AND SATISH SHUKLA2
1Department of Mathematics, NRI Institute of Information Science and Technology, Bhopal, 462021, M.P., India.
2Department of Applied Mathematics, Shri Vaishnav Institute of Technology and Science, Gram Baroli Sanwer Road, Indore (M.P.) 453331, India.

 

Original Research Article

SIGNED DOMINATION NUMBER OF COMPLETE DIRECTED GRID GRAPH

 

RAMY SHAHEEN1* AND XIUJUN ZHANG2

1Department of Mathematics, Faculty of Science, Tishreen University, Lattakia, Syria.

2School of Information Science and Engineering, Chengdu University, Chengdu, 610106, China.

 

Original Research Article

ON A MIXED SUPER QUASI-EINSTEIN MANIFOLD

 

B. B. CHATURVEDI1 AND PANKAJ PANDEY1*
1Department of Pure and Applied Mathematics, Guru Ghasidas Vishwavidyalaya, Bilaspur (C.G.)-495009, India.

 

Original Research Article

MIXED ELEMENT-CHARACTERISTIC FINITE ELEMENT AND MIXED ELEMENT-CHARACTERISTIC FINITE DIFFERENCE FOR INCOMPRESSIBLE MISCIBLE DARCY-FORCHHEIMER DISPLACEMENT PROBLEM

 

YIRANG YUAN1* , HONGXING RUI1, CHANGFENG LI2 AND TONGJUN SUN1
1Institute of Mathematics, Shandong University, Jinan, 250100, P. R. China.
2School of Economics, Shandong University, Jinan, 250100, P. R. China.